×

Found 38,490 Documents (Results 1–100)

100
MathJax

Smooth solution of the second initial-boundary value problem for a model parabolic system in a semibounded nonsmooth domain on the plane. (English. Russian original) Zbl 07514277

Comput. Math. Math. Phys. 62, No. 3, 382-392 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 3, 391-402 (2022).
MSC:  35B65 35K51
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software